Публікація: Метод R-функцій в математичному моделюванні стаціонарних процесів теплопровідності у кусково-однорідних середовищах
dc.contributor.author | Рєзнік, Ю. С. | |
dc.date.accessioned | 2023-06-13T23:02:37Z | |
dc.date.available | 2023-06-13T23:02:37Z | |
dc.date.issued | 2023 | |
dc.description.abstract | The paper considers the application of the structural method of R-functions to the solution of the problem of mathematical modeling of stationary processes of heat conduction in piecewise homogeneous media. An approach to build such a solution structure of the problem is described, which would accurately take into account both the conditions on the outer boundary of the body and the conjugation condition on the boundary of the medium-environment contact. | |
dc.identifier.citation | Рєзнік Ю. С. Метод R-функцій в математичному моделюванні стаціонарних процесів теплопровідності у кусково-однорідних середовищах / Ю. С. Рєзнік // Радіоелектроніка та молодь у XXI столітті : тези доповідей 27-го Міжнародного молодіжного форуму, 10–12 травня 2023 р. – Харків : ХНУРЕ, 2023. – Т. 7. – С. 187–188. | |
dc.identifier.uri | https://openarchive.nure.ua/handle/document/23438 | |
dc.language.iso | uk | |
dc.publisher | ХНУРЕ | |
dc.subject | метод R-функцій | |
dc.subject | математичне моделювання стаціонарних процесів теплопровідності | |
dc.subject | кусково-однорідні середовища | |
dc.title | Метод R-функцій в математичному моделюванні стаціонарних процесів теплопровідності у кусково-однорідних середовищах | |
dc.type | Thesis | |
dspace.entity.type | Publication |
Файли
Оригінальний пакет
1 - 1 з 1
Ліцензійний пакет
1 - 1 з 1
Немає доступних мініатюр
- Назва:
- license.txt
- Розмір:
- 9.64 KB
- Формат:
- Item-specific license agreed upon to submission
- Опис: